| Catalog Number |
89-8509-451-20 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - turkey.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the saw attachment stopped and did not continue to operate.Surgery had to be completed with an alternative device.This event is related to a malfunction that could potentially lead to a serious injury.However, no patient harm or further outcome was reported.No more information has been provided.
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated.The following sections were corrected.Review of the most recent repair record could not be completed as the device has not been returned for evaluation.Review of the device history record identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and serial combination.With given information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.